# SDR AALA202203169768

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A300*
- Aircraft serial: 5444
- Aircraft time: 29,635 hours, 11,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 141456
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 29,629 hours, 11,862 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 15WL FAILING TEST. REPLACED POWER SUPPLY PER AMM 33-51-38.
